Anabolics
Search More Than 6,000,000 Posts
Results 1 to 8 of 8
  1. #1
    Agent X is offline Banned
    Join Date
    Jun 2005
    Posts
    8

    Urgent!!! DNP Help Please

    Dear Friends,
    I have made 2 DNP cycles so far .In both of them Fat loss just stopped after one week .I have lost 3 inches from waist for the first weeks then suddenly i started to gain what i have lost before.Now its the 9. day of my cycle and i have gained 1 inch of 3 i have lost before.I know it can be water but i was losing fat very well for the past 7 days what the hell happened to me .I also feel fatter before and everyone says so.Should i increase the dosage (now i am at 350mg(%99 crystalline) i did it at my first cycle (i increased 250 to 450 ) i was nearly dying from allergies and bloat ,i couldnt get out of the bed for 5 days and i could barely walk to toilet.
    Now i am taking:
    350 mg DNP
    7 mg Ketotifen(7 tabs)
    50 mcg T-3
    Multi Vit and Min
    Anti -oxidants
    Yohimbine
    Efedrin caffeine and aspirin
    Whey protein powder (Opt. Nut.)
    What should i do ?
    Please give advice about the diet on DNP too.(The ratio of fat/protein/carbs)
    I am 265 pound and 25 years old.How should i eat
    Thanks already
    Last edited by Agent X; 06-14-2005 at 05:27 AM.

  2. #2
    Agent X is offline Banned
    Join Date
    Jun 2005
    Posts
    8
    bump

  3. #3
    Agent X is offline Banned
    Join Date
    Jun 2005
    Posts
    8
    come on bros

  4. #4
    MaNofSteeL is offline Associate Member
    Join Date
    Sep 2004
    Posts
    496
    You could simply be replacing fat with water, that's the only xplanation i can offer.
    Don't increase the dose, just make sure your diet is SOLID and that you do a bit of cardio on an empty stomach.

  5. #5
    punchrf's Avatar
    punchrf is offline Anabolic Member
    Join Date
    Oct 2004
    Location
    nor cal
    Posts
    3,093
    i'm currently on my second dnp run also and the bloat seems to just build up the longer i'm into it. i lost 6 pounds the week after i stopped dnp just from bloat. i wouldn't sweat it though. maybe short cycles are the way for you to go. i'm experimenting right now at 800mg a day dnp. i seem to have a tolerance to it. very warm but i just have a fan blowing on me all day. i'm trying a high dose short cycle but the results don't seem to be as good as the longer lower dose cycle. i don't see any need for you to up the dose just eat clean. i use a cutting diet where as my friend eats anything he wants and the results are very similar.

  6. #6
    Mesomorphyl's Avatar
    Mesomorphyl is offline Smart Ass Member
    Join Date
    Jun 2004
    Location
    Pissing on saluu
    Posts
    7,024
    It is bloat... and I bet you are one tired muther... taking dnp and keto instead of just having it on hand... Did you have a reaction is why you are taking the keto? Or as a preventative measure? You might want to take some ephedrine, and IMO I would also get some glycerol(or liquid muscle) and some pyruvate. PCT your thyroid when completing and to learn how to eat go to the diet forum.

  7. #7
    MaNofSteeL is offline Associate Member
    Join Date
    Sep 2004
    Posts
    496
    Why was he banned?..

  8. #8
    Mesomorphyl's Avatar
    Mesomorphyl is offline Smart Ass Member
    Join Date
    Jun 2004
    Location
    Pissing on saluu
    Posts
    7,024
    Quote Originally Posted by MaNofSteeL
    Why was he banned?..
    I also would like to know even if it is by PM.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •